# SDR 03262330

- Difficulty date: September 19, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N330UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41098
- Aircraft time: 15,338 hours, 15,421 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LT EXT EMERGENCY LIGHT WAS FOUND INOPERATIVE.  MAINTENANCE PERSONNEL FOUND A LOOSE WIRE ON THE EMERGENCY LIGHT HOUSING AND TIGHTENED WIRE.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
